# SDR IPXA2016092708719

- Difficulty date: August 31, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA70987
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO FRAME AT BS 1841, LONGERON 43R HAS CORROSION.  REPAIRED THE FRAME  IAW EA 011-5310-01-A6441 REV. I/R AND EO MD11-5310-61961-A. (MAJOR).
